# SDR USAA960200

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 37,838 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 INSPECTION, FOUND 1 INCH CRACK AT STATION 1437 LONGERON 3R IN FUSELAGE SKIN.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 27.  (M)
